Sharp pain in gut area, light headedness, burping. Taking medication for under active thyroid. Treatment?
Hi i have been diagonsed with under active thyroid ... I havent taken medicine for few weeks and then one day at work i really had a sharp pain in my gut area. Also during work i have felt light headed. I started taking medicine again few days back. When ever i press my belly i burp. So im not sure if its gas which is causing this or because i havent been taking medicine and thats caused the gas?
Hi, not taking medicine in hypothyroid disease is not advisable. In gut it can be a cause of hypomotility and constipation can be a symptom. Please regularly take your medicine and if things do not improve, please consult a physician. Regards
Answered: Fri, 27 Dec 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]